Publication
Title
Mathematical theories of citation
Author
Language
English
Source (journal)
Scientometrics: an international journal for all quantitative aspects of the science of science and science policy. - Amsterdam
Publication
Amsterdam : 1998
ISSN
0138-9130
Volume/pages
43:1(1998), p. 57-62
ISI
000075877700005
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 25.04.2017
To cite this reference